# SDR GLBA20110714F

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 32,028 hours, 40,511 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT ON APPROACH, AT 500' AGL WITH BOTH TORQUES AROUND 750LBS THE RT ENGINE CYCLED INTO AND OUT OF FEATHER TWICE, ADDED POWER TO 1500LBS AND IT STOPPED.  MX FOUND LT ENGINE HIGH & LOW TORQUES OUT OF RIG, RERIGGED POWER LEVERS IAW AIM 7.2.4 & 7.2.5, OPS CHECKED GOOD.
